# SDR HEEA061808

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8765J
- Make and model: Bolkms BK117A4
- Aircraft serial: 7054
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Signal Cond
- Part number: 1152014
- Condition: Malfunctioned
- Location: Nr 2 Hyd System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COULD NOT ADJUST UP PRESSURE ON SIGNAL CONDITION, SYSTEM NR 2.
